RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2004, Volume 244, Pages 216–248 (Mi tm447)  

This article is cited in 1 scientific paper (total in 1 paper)

Hölder Time Change and Mixing Rate in a Flow on the Two-Dimensional Torus

A. V. Kochergin

M. V. Lomonosov Moscow State University, Faculty of Economics

Abstract: For any $\gamma\in (0,1)$ and any angle $\rho$ from an everywhere dense subset of the circle, there exists a special power-rate mixing flow (suspension) over the rotation of the circle through the angle $\rho$ with a function of the class $C^\gamma$.

Full text: PDF file (359 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2004, 244, 201–232

Bibliographic databases:

UDC: 517.587.5+517.938
Received in March 2002

Citation: A. V. Kochergin, “Hölder Time Change and Mixing Rate in a Flow on the Two-Dimensional Torus”, Dynamical systems and related problems of geometry, Collected papers. Dedicated to the memory of academician Andrei Andreevich Bolibrukh, Tr. Mat. Inst. Steklova, 244, Nauka, MAIK Nauka/Inteperiodika, M., 2004, 216–248; Proc. Steklov Inst. Math., 244 (2004), 201–232

Citation in format AMSBIB
\Bibitem{Koc04}
\by A.~V.~Kochergin
\paper H\"older Time Change and Mixing Rate in a~Flow on the Two-Dimensional Torus
\inbook Dynamical systems and related problems of geometry
\bookinfo Collected papers. Dedicated to the memory of academician Andrei Andreevich Bolibrukh
\serial Tr. Mat. Inst. Steklova
\yr 2004
\vol 244
\pages 216--248
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2075117}
\zmath{https://zbmath.org/?q=an:1077.37003}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2004
\vol 244
\pages 201--232


Linking options:
  • http://mi.mathnet.ru/eng/tm447
  • http://mi.mathnet.ru/eng/tm/v244/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chaika J., Wright A., “A Smooth Mixing Flow on a Surface With Nondegenerate Fixed Points”, J. Am. Math. Soc., 32:1 (2019), 81–117  crossref  mathscinet  zmath  isi
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:137
    Full text:42
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019